Linear programming problems with trapezoidal fuzzy numbers have recently attracted much interest. Various methods have been developed for solving these types of problems. Here, following the work of Ganesan and Veeramani and using the recent approach of Mahdavi-Amiri and Nasseri, we introduce the dual of the linear programming problem with symmetric trapezoidal fuzzy numbers and establish some duality results. The results will be useful for post optimality analysis.
Nasseri, S. H.; Ebrahimnejad, E.; and Mizuno, S.
Duality in Fuzzy Linear Programming with Symmetric Trapezoidal Numbers,
Applications and Applied Mathematics: An International Journal (AAM), Vol. 5,
2, Article 9.
Available at: https://digitalcommons.pvamu.edu/aam/vol5/iss2/9